# SDR AWXA9900154

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6552878097
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT FOR L-2 DOOR FS 947 LT BL 54-55.  REMOVED DAMAGED PART AND INSTALLED NEW PART PER SRM 51-30-2.
